PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 349-359
Tytuł artykułu

Generalized edge-chromatic numbers and additive hereditary properties of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An additive hereditary property of graphs is a class of simple graphs which is closed under unions, subgraphs and isomorphisms. Let 𝓟 and 𝓠 be hereditary properties of graphs. The generalized edge-chromatic number $ρ'_{𝓠}(𝓟)$ is defined as the least integer n such that 𝓟 ⊆ n𝓠. We investigate the generalized edge-chromatic numbers of the properties → H, 𝓘ₖ, 𝓞ₖ, 𝓦*ₖ, 𝓢ₖ and 𝓓ₖ.
Wydawca
Rocznik
Tom
22
Numer
2
Strony
349-359
Opis fizyczny
Daty
wydano
2002
otrzymano
2001-06-13
poprawiono
2002-04-05
Twórcy
  • Department of Mathematics, Faculty of Science, Rand Afrikaans University, P.O. Box 524, Auckland Park, 2006 South Africa
  • Department of Mathematics and Applied Mathematics, Faculty of Science, University of the Free State, P.O. Box 339, Bloemfontein, 9300 South Africa
Bibliografia
  • [1] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semanišin, A survey of hereditary properties of graphs, Discuss. Math. Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [2] M. Borowiecki and M. Hałuszczak, Decompositions of some classes of graphs, Report No. IM-3-99 (Institute of Mathematics, Technical University of Zielona Góra, 1999).
  • [3] I. Broere and M. J. Dorfling, The decomposability of additive hereditary properties of graphs, Discuss. Math. Graph Theory 20 (2000) 281-291, doi: 10.7151/dmgt.1127.
  • [4] I. Broere, M.J. Dorfling, J.E Dunbar and M. Frick, A path(ological) partition problem, Discuss. Math. Graph Theory 18 (1998) 113-125, doi: 10.7151/dmgt.1068.
  • [5] I. Broere, S. Dorfling and E. Jonck, Generalized chromatic numbers and additive hereditary properties of graphs, Discuss. Math. Graph Theory 22 (2002) 259-270, doi: 10.7151/dmgt.1174.
  • [6] J. Nesetril and V. Rödl, Simple proof of the existence of restricted Ramsey graphs by means of a partite construction, Combinatorica 1 (2) (1981) 199-202, doi: 10.1007/BF02579274.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1180
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.